# SDR COMA0660455

- Difficulty date: July 22, 2006
- Submitted: July 25, 2006
- Operation: Air carrier
- Aircraft: N488CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7730
- Aircraft time: 9,550 hours, 8,442 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Bpsu
- Part number: 855D10011
- Part serial: 2030
- Condition: Faulty
- Location: T/E Flap
- Part time: 9,553 hours, 8,444 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB-OUT OF CVG RECEIVED A FLAP FAIL CAUTION MESSAGE AT ZERO DEGREES, FLIGHT RETURNED TO CVG.  REPLACED THE LT WING BRAKE AND POSITION SENSOR.
